# SDR ASAA2017110922506

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,342 hours, 11,079 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Display
- Part number: 10194391001
- Part serial: 2016030030
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 3,867 hours, 1,308 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL DISPLAY ON OVERHEAD PRESSURIZATION PANEL TOO BRIGHT FOR NIGHT OPS. GROUNDED - YES. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE PER B737-800 AMM 21-31-02. TESTS GOOD PER PRESSURIZATION SYS GROUND TEST AMM 21-31-00 AND PRESSURIZATION SYS MANUAL MODE TEST AMM 21-31-00.
